MathSciNet Relay Station
MathSciNet bibliographic data
MR1010077 47A35 (47B38)
Akcoglu, M. A.; Boivin, D. Approximation of $L_p$-contractions by isometries. Canad. Math. Bull. 32 (1989), no. 3, 360–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement